RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Knopov, Pavel Solomonovitch

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:164
Abstract pages:188
Full texts:105
Professor
Doctor of physico-mathematical sciences (1986)
Speciality: 05.13.17 (Theoretical foundation for informatics)
Birth date: 21.05.1940
Phone: +38 (044) 5260662
Fax: +38 (044) 5261558
E-mail:
Keywords: optimization, estimation, control.
UDC: 519.21, 519.234.2
MSC: 93E10

Subject:

Optimal control and estimation of the stochasic systems, stochastic optimization.

   
Main publications:
  1. Pavel S. Knopov and Evgeniya J. Kasitskaya, Empirical Estimates in Stochastic optimization and Identification, Applied Optimization, 71, Kluwer Academic Publishers, Dordrecht–Boston–London, 2002, 250 pp.  mathscinet  zmath
  2. Ruslan K. Chornei, Hans Daduna and Pavel S. Knopov, Control of Spatially Structured Random Processes and Random Fields with Applications, Nonconvex Optimization and Applications, 86, Springer, 2006, 261 pp.  mathscinet  zmath

http://www.mathnet.ru/eng/person43399
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1992
1. P. S. Knopov, V. A. Yatsenko, “Estimation of unknown parameters of an almost periodic signal from controlled bilinear observations”, Avtomat. i Telemekh., 1992, 3,  65–73  mathnet  mathscinet  zmath; Autom. Remote Control, 53:3 (1992), 376–383
1982
2. P. S. Knopov, “On certain properties of two-parameter stochastic integrals”, Dokl. Akad. Nauk SSSR, 263:1 (1982),  17–20  mathnet  mathscinet  zmath
1981
3. P. S. Knopov, “On weak convergence of measures generated by iterative procedures in a Hilbert space”, Dokl. Akad. Nauk SSSR, 256:1 (1981),  29–32  mathnet  mathscinet  zmath
1980
4. P. S. Knopov, “On the problem of nonparametric estimation of a signal from observation of a two-dimensional random field”, Dokl. Akad. Nauk SSSR, 252:2 (1980),  294–296  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020